# SDR IPXA1567646

- Difficulty date: June 2, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 19,233 hours, 12,488 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1028112
- Condition: Dented
- Location: Bs 1300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 ACB BS 1300 FRAME HAS A DENT ON THE UPPER SURFACE IN BETWEEN STR25L AND STR26L.  REPAIRED IAW ER 11-03024, SRM 53-00-07, 51-40-02-OG, 51-10-02-0G.
